# SDR FDEA201901090050

- Difficulty date: January 9, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE AT APPROXIMATE STATION XIS 159 FOUND SKIN PUNCTURED LEFT HAND WING FIXED LEADING EDGE AT APPROXIMATE STATION XIS 159 SKIN PUNCTURED REPAIRED AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 4. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
